# SDR ASAA2018021723618

- Difficulty date: February 17, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 2,737 hours, 634 cycles
- Engine: LEAP1A33
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 3620409080
- Part serial: DV464356DV4641
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 929 hours, 252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE NR 14 TRAILING EDGE BACKSIDE DAMAGED.  ACFT GROUNDED. COMPLETED A FULL R & R OF THE ENG FAN BLADES 14 & 5, FRONT SPINNER, FRONT PLATFORM SHROUD AND BLADE 14 & 5 BLADE PLATFORMS IAW AMM 72-21-20. OK FOR SERVICE.
